Journal of Symbolic Logic

Type-definable and invariant groups in o-minimal structures

Jana Maříková

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $M$ be a big o-minimal structure and $G$ a type-definable group in $M^n$. We show that $G$ is a type-definable subset of a definable manifold in $M^n$ that induces on $G$ a group topology. If $M$ is an o-minimal expansion of a real closed field, then $G$ with this group topology is even definably isomorphic to a type-definable group in some $M^k$ with the topology induced by $M^k$. Part of this result holds for the wider class of so-called invariant groups: each invariant group $G$ in $M^n$ has a unique topology making it a topological group and inducing the same topology on a large invariant subset of the group as $M^n$.

Article information

Source
J. Symbolic Logic, Volume 72, Issue 1 (2007), 67-80.

Dates
First available in Project Euclid: 23 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1174668384

Digital Object Identifier
doi:10.2178/jsl/1174668384

Mathematical Reviews number (MathSciNet)
MR2298471

Zentralblatt MATH identifier
1118.03028

Citation

Maříková, Jana. Type-definable and invariant groups in o-minimal structures. J. Symbolic Logic 72 (2007), no. 1, 67--80. doi:10.2178/jsl/1174668384. https://projecteuclid.org/euclid.jsl/1174668384


Export citation